First of all another big bday wish for Evolver and FourJays :). I count today as day 2, not 3. I woke up yesterday with a big bump in the side of my tongue. I can barely speak. My mom said she had bumps all over her tongue when she quit Vic's, so has anyone else experienced this? Also my head feels like it is in a vise!! Hurts soooo bad. This is when I would have taken a pill, but I am taking my vitamins. I just cannot believe how bad my head hurts....
I understand what you are going through. You will be in alot of pai for the firt approxamently 2 weeks you can use OTC Pain Medication to help with the pain you are having. After the first 2 weeks you will start feeling much better. You can do this. You are strong. You want this very bad. That will get tyou through this pain. I however have never heard of bumps on your toungh. This my be something from something else. Continue what you are doing you have 3 days down there are only 11 day vs the rest of your life. I know you will do the right thing Good luck.
Congratulations on day two! I've heard of people having painfully swollen tongues in opiate withdrawals, though not specifically bumps. Are they white? You say your Mom had them? When did they disappear? Do you have any other medical issues? Thanks. As for the headaches, they go with w/d's, unfortunately. Please, try to hydrate (2 to 3 litres per day.) and keep taking those vitamins. Do they include minerals? Try to breathe deeply and stay away from Caffeine, eyestrain and bright light. We become pretty photo-sensitive in acute w/d's. Have you tried a couple of good old fashioned aspirin?
Hi there - sorry you are feeling bad today. I have had problems with bumps on my tongue and mouth several times. For whatever reason these things seem to flare up for me any time I have stress (like from dental work) or if I have been sick, etc. I did have trouble with it during detox and found that gargling with warm salt water helped a lot. It tastes gross and I had to fight back the gag reflex thing, but it really helped take the pain away. Again, I tend to get these occasionally so I was not overly concerned. I would maybe try the salt water rinse and can you take Motrin or Ibuprophen to help the swelling (maybe will help the headache too?). If it gets bigger and/or spreads or you suspect it might be infected I would call your doctor just to be sure. Hopefully it's just a "symptom" and will go away. Good luck and congrats on day 2 - things will start getting better very soon - hang in there :))
Thank you so much Jenni... I am desperate to succeed. My mom told me last night how proud she was of me and I started bawling. She is very loving and has always been proud of my accomplishments, but her telling me that broke the flood gates..
Thank you EvolverU, have something good and sweet to eat today so I can live vicariously through you and FourJays :) I just do not get this.. I have gone a weeks, but I am so in my head right now. Feel weak and dizzy. I do not have not any other medical issues, as we increased our life insurance and they tested for everything, and came back great. My mom and I do not have the same body type, I am lean, long limbs , wiry. She is short, fuller figured. Our bodies physiologically seem the same, whereas my sis is different. Since my mom got bumps on her tongue during w/d, maybe that is why I have one. Her doctor said it happens during wd. I am taking 2 aleve, still hurting. The bump is the same color as my tongue. I have been drinking Gatorade , water...veggie broth, and all the Thomas recipe vitamins. The anniversary of my brothers death is coming. I want to be able to honor him with a marathon. Things I USED to do...same with my dads anniversary. I lost my dog I had for 16 years and I think that was the icing on the cake for taking more meds. Sounds nuts, but he got me through those losses. My hubby just wants me well and I will go rescue a dog. I have you guys as witnesses he said it, lol. I truly pray for you all... You all are blessings!
Hey you...it is your special day! Thanks for the tip. I will be trying it pronto. I sound crazy when I speak, lol...I thank you for all the support you have given me...when I get better I think you all deserve edible arrangements! I am hanging in there. The 2 Aleve is not putting a dent in my headache. We have Mobic, but I am not really familiar with it. Thank you again and eat, and be merry today!! Lots of love
I'm proud of you, too. Glad to hear you're trying to take good care of yourself. I'm relieved to hear that Fourjays experienced the same bumps and that they disappeared after w/d's.
I think that looking forward to a marathon - particularly in memory of your bro - is a terrific (and sacred) motivation. May he sit on your shoulder and help you through this.
Your are at the 72 hour hump....You are on your way to the finish line now. Not much longer. Low energy will lurk around for a bit. Emotions will come and go. Let em out. Cry when you want and laugh when you can. Just remember it is all normal.. Music in the past has helped me or a good movie to keep my mind busy. You got this!
I know no matter what you do haveing you mom proud of you will always do that to ya. I bet though when you were younger you never thought it would be for coming clean none of us do but having her to talk to while you are going through this has to be a wonderful thing I was never a daddys girl or a mommas girl either but It really means so much for my mom to say she is proud. I think all children want is to make their parents proud! And you are doing just that so stay on the same path and dont lose focus of your goal. I am proud of you too, you can do it!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.